R. Belmonte, P. A. Golovach, P. Van-'t-hof, and D. Paulusma, Parameterized complexity of three edge contraction problems with degree constraints, Acta Informatica, vol.51, issue.7, pp.473-497, 2014.

H. L. Bodlaender, P. G. Drange, M. S. Dregi, F. V. Fomin, D. Lokshtanov et al., An O(c?k n) 5-approximation algorithm for treewidth, FOCS 2013, pp.499-508, 2013.

H. L. Bodlaender, F. V. Fomin, D. Lokshtanov, E. Penninkx, S. Saurabh et al., (meta) kernelization, FOCS 2009, pp.629-638, 2009.
URL : https://hal.archives-ouvertes.fr/lirmm-01483628

H. L. Bodlaender, F. V. Fomin, D. Lokshtanov, E. Penninkx, S. Saurabh et al., , 2009.

F. T. Boesch, C. L. Suffel, and R. Tindell, The spanning subgraphs of Eulerian graphs, Journal of Graph Theory, vol.1, issue.1, pp.79-84, 1977.

P. Burzyn, F. Bonomo, and G. Durán, NP-completeness results for edge modification problems, Discrete Applied Mathematics, vol.154, issue.13, pp.1824-1844, 2006.

L. Cai, Fixed-parameter tractability of graph modification problems for hereditary properties, Inf. Process. Lett, vol.58, issue.4, pp.171-176, 1996.

L. Cai and B. Yang, Parameterized complexity of even/odd subgraph problems, Journal of Discrete Algorithms, vol.9, issue.3, pp.231-240, 2011.

M. Cygan, D. Marx, M. Pilipczuk, M. Pilipczuk, and I. Schlotter, Parameterized complexity of Eulerian deletion problems, Algorithmica, vol.68, issue.1, pp.41-61, 2014.

K. K. Dabrowski, P. A. Golovach, P. Van-'t-hof, and D. Paulusma, Editing to Eulerian graphs, FSTTCS 2014. LIPIcs, vol.29, pp.97-108, 2014.

K. K. Dabrowski, P. A. Golovach, P. Van-'t-hof, D. Paulusma, and D. M. Thilikos, Editing to a planar graph of given degrees, CSR 2015. Lecture Notes in Computer Science, vol.9139, pp.143-156, 2015.
URL : https://hal.archives-ouvertes.fr/lirmm-01225602

R. G. Downey and M. R. Fellows, Fundamentals of Parameterized Complexity, Texts in Computer Science, 2013.

J. Flum and M. Grohe, Parameterized complexity theory. Texts in Theoretical Computer Science, 2006.

F. V. Fomin, D. Lokshtanov, S. Saurabh, and D. M. Thilikos, Linear kernels for (connected) dominating set on H -minor-free graphs, SODA 2012, pp.82-93, 2012.

V. Froese, A. Nichterlein, and R. Niedermeier, Win-win kernelization for degree sequence completion problems, SWAT 2014, vol.8503, pp.194-205, 2014.

M. R. Garey, D. S. Johnson, and R. E. Tarjan, The planar hamiltonian circuit problem is NP-complete, SIAM J. Comput, vol.5, issue.4, pp.704-714, 1976.

V. Garnero, C. Paul, I. Sau, and D. M. Thilikos, Explicit linear kernels via dynamic programming, STACS 2014. LIPIcs, vol.25, pp.312-324, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01084007

V. Garnero, I. Sau, and D. M. Thilikos, A linear kernel for planar red-blue dominating set, 2014.
URL : https://hal.archives-ouvertes.fr/lirmm-00846771

P. A. Golovach, Editing to a connected graph of given degrees, MFCS 2014, Part II, vol.8635, pp.324-335, 2014.

P. A. Golovach, Editing to a graph of given degrees, Theor. Comput. Sci, vol.591, pp.72-84, 2015.
URL : https://hal.archives-ouvertes.fr/lirmm-01225602

J. E. Hopcroft and R. E. Tarjan, Efficient planarity testing, J. ACM, vol.21, issue.4, pp.549-568, 1974.

S. Khot and V. Raman, Parameterized complexity of finding subgraphs with hereditary properties, Theor. Comput. Sci, vol.289, issue.2, pp.997-1008, 2002.

E. J. Kim, A. Langer, C. Paul, F. Reidl, P. Rossmanith et al., Linear kernels and single-exponential algorithms via protrusion decompositions, ICALP 2013, vol.7965, pp.613-624, 2013.
URL : https://hal.archives-ouvertes.fr/lirmm-00829999

T. Kloks, Treewidth, Computations and Approximations, vol.842, 1994.

J. M. Lewis and M. Yannakakis, The node-deletion problem for hereditary properties is NP-complete, J. Comput. Syst. Sci, vol.20, issue.2, pp.219-230, 1980.

L. Mathieson and S. Szeider, Editing graphs to satisfy degree constraints: A parameterized approach, J. Comput. Syst. Sci, vol.78, issue.1, pp.179-191, 2012.

H. Moser and D. M. Thilikos, Parameterized complexity of finding regular induced subgraphs, J. Discrete Algorithms, vol.7, issue.2, pp.181-190, 2009.

A. Natanzon, R. Shamir, and R. Sharan, Complexity classification of some edge modification problems, Discrete Applied Mathematics, vol.113, issue.1, pp.109-128, 2001.

R. Niedermeier, Invitation to fixed-parameter algorithms, Oxford Lecture Series in Mathematics and its Applications, vol.31, 2006.

I. A. Stewart, Deciding whether a planar graph has a cubic subgraph is NPcomplete, Discrete Mathematics, vol.126, issue.1-3, pp.349-357, 1994.

M. Yannakakis, Node-and edge-deletion NP-complete problems, STOC 1978, pp.253-264, 1978.